I am 20 years old I have been on birth control since I was 16. My old bc caused lots of breakthrough spotting so I switched to levora in order to stop this inconvenience. It worked but suddenly after 6 or more months of taking this medication I have had light spotting for nearly 2 weeks now. Any ideas of why this is happening now?
3 Jul 2010
THIS IS A LOT, BUT IT IS THE SIDE EFFECTS OF LEVORA;
Levora Side Effects & Drug Interactions
An increased risk of the following serious adverse reactions has been associated with the use of oral contraceptives (see WARNINGS section):
•Hepatic adenomas, carcinomas or benign liver tumors
There is evidence of an association between the following conditions and the use of oral contraceptives, although additional confirmatory studies are needed:
The following adverse reactions have been reported in patients receiving oral contraceptives and are believed to be drug-related:
•Gastrointestinal symptoms (such as abdominal cramps and bloating)
•Change in menstrual flow
•Temporary infertility after discontinuation of treatment
•Melasma which may persist
•Breast changes: tenderness, enlargement, secretion
•Change in weight (increase or decrease)
•Change in cervical erosion and secretion
•Diminution in lactation when given immediately postpartum
•Reduced tolerance to carbohydrates
•Change in corneal curvature (steepening)
•Intolerance to contact lenses
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've recently had a D&C for dysfuctional uterine bleeding. It worked for a week then I started back bleeding heavily. I've been ...
1 answer • 8 Oct 2012
As I have written. I have been suffering from unusual bleeding and spotting from the last one and half year. I had gone through lot of check-ups ...
0 answers • 20 Jun 2013
... spotting but after over thirty days of non stop light bleeding I couldn't tell if I had gotten my period or not and was unsure when to start ...
0 answers • 9 Nov 2013
I started taking megace 2 months ago for constant bleeding. I get no response from my dr as to whether or not i can stop and start back on the birth ...
1 answer • 20 Jan 2014
... pms symptoms were different. Like I had none except sore breasts. Normally that goes away the day I get AF but it didn't this time until ...
1 answer • 19 Feb 2014